Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-2 of 2 (Search time: 0.004 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
RAY CLASS INVARIANTS OVER IMAGINARY QUADRATIC FIELDS

Jung, Ho-Yun; Koo, Ja-Kyungresearcher; Shin, Dong-Hwa, TOHOKU MATHEMATICAL JOURNAL, v.63, no.3, pp.413 - 426, 2011-09

2
Generation of ring class fields by eta-quotients

Koo, Ja-Kyungresearcher; Shin, Dong-Hwa; Yoon, Dong-Sung, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.55, no.1, pp.131 - 146, 2018-01

rss_1.0 rss_2.0 atom_1.0